# SDR CALA2025110410857

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 81,357 hours, 34,434 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NUMBER 2 ENG FIRE WARNING APPEARED TO ROLL 100 KTS. INDICATIONS CEASED CREW DEBRIEF: AFTER FIRE WARNING INDICATION, FO PULLED THROTTLES BACK AND WARNING STOPPED. GOT AN AVERAGE OF 1 TURN ON BOTH CLAMPS FOR THE 5TH STAGE CHECK VALVE, UPPER CLAMP ON THE PRSOV AND THE UPPER CLAMP ON THE TRUMPET TUBE.  ALL OTHER PNEUMATIC CLAMPS WERE TIGHT.   NO OBVIOUS SIGNS OF A DUCT LEAK. LEAK CKECKED NR 2 ENGINE PNEUMATIC SYSTEM USING ACOUSTIC IMAGER KIT NO LEAK NOTED.  FOUND LOOPS CONTACTING ROUTING RAIL IN SEVERAL LOCATIONS,  ADJUSTED LOOPS FOR CLEARANCE,  SUGGEST ENGINE RUN TO CONFIRM FAULT.  RAN ENG AT OR ABOVE 1.25 EPR FOR MORE THAN 10 MIN, BLEED TEMP NORMAL AND NO FIRE WARNING.
